# SDR AALA202410041357

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,356 hours, 18,744 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SELECTED APPROACH MODE FOR THE ILS 25L AT LAX. LOC STARTED TO CAPTURE WHEN WE LOST BOTH FLIGHT DIRECTORS AND AUTO THROTTLES.AS WELL AT AUTO PILOT.COMMAND A SELECTED. TRIED THE APPROACH AGAIN WITH THE SAME RESULT.DIVERTED TO ONT FOR A VFR APPROACH, TRIED TO SELECT APPROACH MODE AGAIN, SAME RESULT. REMOVED AND REPLACED RCV ANTENNAS IAW AMM 34-33-11.
